| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.The customer¿s blood glucose level was unknown at the time of the incident.Customer states the pump was stored or not in use for an extended period of time.Unexpected restart alarm was not recurring during normal pump use.The insulin pump will not be returned for analysis.